Aa
A
A
Close
Avatar_universal
WHITE PATCHES ON FACE
I Am Having White Patches On My Face My Doctor Has Told Me To Use Apply ADAPLENE GEL ON THE PATCHES I Wanna Ask Is It Really Effective To Apply ADAPLENE GEL ON WHITE PATCHES ON MY FACE.??
Pl'z Help me Pl'z Pl'z
Cancel
1 Answers
Page 1 of 1
Avatar_universal
Hi,
What other symptoms are present? White patches in the face can be caused by infection or skin conditions such as acne or vitiligo. It is important that the cause is known since treatment  will depend on this. Adapalene is usually indicated for acne vulgaris. It is best that you take the medicine as prescribed and if it persists, follow-up with your doctor. Take care and do keep us posted.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
WHITE PATCHES ON FACE
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Genetics Community Resources